MAUDE Adverse Event Report: SMITH & NEPHEW, INC. NON OPERATIVE ARM BOARD TENET 7437; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. NON OPERATIVE ARM BOARD TENET 7437; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 72203415
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, the arm board of the "non operative arm board tenet" was coming apart of the metal part.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: h2, h3, h6.The device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed.Only the arm board assembly was received.A functional evaluation was conducted.The bolt that secures the lower cushion to the mounting bracket was seized and could not be tightened or loosened.The bolt was not tightened down, so the assembly was loose.The complaint was confirmed and the root cause is a deformation problem.Factors that could have contributed to the reported event include a cross threading of the bolt as it was tightened into the bracket.No product identification information was provided and thus a manufacturing record review could not be conducted.A complaint history review concluded this was a repeat issue.

Brand Name
NON OPERATIVE ARM BOARD TENET 7437
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10912504
Report Number1643264-2020-01935
Device Sequence Number3056171
Product Code FWZ
UDI-Device Identifier00885554023527
UDI-Public00885554023527
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203415
Device Catalogue Number72203415
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date01/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1